SOME PROPERTIES OF GENERALIZED EIGENFUNCTIONS OF ONE CLASS OF DIFFERENTIAL OPERATORS
prev
next
prev
next
Author(s)
Author(s)
SOME PROPERTIES OF GENERALIZED EIGENFUNCTIONS OF ONE CLASS OF DIFFERENTIAL OPERATORS Taron Sargsyan
In the paper considers continuality in a parameter of generalized eigenfunc-tions of one class of differential operators. Properties of one class of functions constructed by means of the generalized eigenfunctions and used in the theory of integral equations are studied.
DOI: 10.46991/PYSUA.2012.46.1.003 Physical and Mathematical Sciences, 46(1 (227) 3-9